# SDR AALA20100215TUL06

- Difficulty date: February 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON DOUBLER AT CENTER OF 1138 BULKHEAD AT LONGERON 30.  INSTALLED DELTA PLATE DOUBLER PER SRM 51-30-00.
